# SDR DALA2023012400599

- Difficulty date: January 22, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N315DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55195
- Aircraft time: 23 hours, 15 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Apu
- Condition: Smoke
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ABOUT 60" AFTER APU STARTED UP THERE WAS A STRONG ODOR RESEMBLING ELECTRICAL SMOKE IN THE FLT DECK. SMOKE PERSISTED FOR ABOUT 30" THEN STARTED TO DISSAPATE. C/W SMOKE AND FUMES W/C 0550-2001 AND NO-GO ODI PREVENTION TASKS 081229. COMPLETED AMDS WORK CARD 0550-2001.
